# SDR AALA201806189007

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 48,011 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN (OVERHEAD) SCREWS (MOUNTING) ARE LOOSE. SECURED LIGHT AS REQUIRED. OK FOR SERVICE.
